MAUDE Adverse Event Report: UNOMEDICAL A/S ACCU-CHEK® TENDERLINK; AC TENDERLINK I 13/60 10PCS.

UNOMEDICAL A/S ACCU-CHEK® TENDERLINK; AC TENDERLINK I 13/60 10PCS.
Model Number 04541600001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient city: (b)(6) patient country: poland.
 
Event or Problem Description
Reference number (b)(4) event occurred in poland it was reported that, the patient experienced infusion set leakage issue near the region of cannula septum.The issue occured after two days of use.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The information in this complaint (b)(4) has been evaluated.The batch 5362256 in question was manufactured at (b)(6) site.Investigation process of the complaint was carried out in accordance work instruction (wi) (b)(4) guideline for test of reference samples version 11 for the code idd-pmc02.01 leakage from infusion site (cannula base part/cannula) (specific cause not identified).Complaint investigations.Photo/sample were not provided.In order to test the product, the reference samples from the lot have been requested.The following test was performed: visual test according to work instruction (wi) (b)(4) version 12 on reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to work instruction (wi) (b)(4) version 10 on reference samples, 10 samples out 10 samples passed the test.Functional test 2 according to work instruction (wi) (b)(4) version 7 on reference samples, 10 samples out 10 samples passed the test.A batch record review was conducted resulting in the following: - the lot 5362256 was manufactured according to the device history report (dhr) (b)(4) version 11 on the multivac 10, on 23/aug/2021, with a total of (b)(4) units.-review of the device history report (dhr) showed that all relevant tests required during the related process had been fulfilled and met the requirements.Conclusion summary of the related event: as a result of the following: no reported harm related with the infusion set, no defect on test, no non-conformance (nc) raised during production, no other complaint received on the lot in question this is not related with the issue described, no further actions are required.Therefore, this issue will be monitored through the post marketing surveillance (pms) product trends and malfunction according to the on market quality review (omqr).
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: d9: device available for evaluation has been selected as yes & date returned to mfg was added as well.H6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The complaint (b)(4) has been evaluated.The lot 5362256 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instructions (wi) guideline for test of reference.Samples version 12 for the code leakage from infusion site (cannula base part/cannula) (specific cause not identified).Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot has been requested.The following test was performed: visual test according to with wi version 12 on reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to wi version 10 on reference samples, 10 samples out 10 samples passed the test.Functional test 2 according to wi version 7 on reference samples, 10 samples out 10 samples passed the test.Batch review the lot 5362256 was manufactured according to the device history record (dhr)t version 11 on the multivac 10, on 23/aug/2021, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related process had been fulfilled and met the requirements.Conclusion summary of the related event.As a result of the following: no reported harm, no defect on test, no non-conformance (nc) raised during production, no other complaint received on the lot in question this is not related with the issue described, no further actions are required.Therefore, this issue will be monitored through the post marketing surveillance (pms) product trends and malfunction according to the on market quality review (omqr) procedure.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4.Additional information - this mdr is being submitted to include the below: d9: device available for evaluation has been selected as yes & date returned to mfg was added as well.H6: investigation results under type of investigation.H11: investigation summary.Test results: visual test according to work instruction (wi) version 1.2 used cannulas passed the test.Functional flow test 1 according to wi version 1.2 used cannulas passed the test.Functional leak test 2 according to wi version 1.2 used cannulas passed the test.Trending: as a second review was made on 21/jan/2025 for the trending of complaints and no more complaints have been received from 25/oct/2024 until current date.Conclusion summary of the related event: as a result of the following: no harm reported, no defect on tests returned, no other complaint received on the lot in question and malfunction code, no further actions are required.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description

Brand Name
ACCU-CHEK® TENDERLINK
Common Device Name
AC TENDERLINK I 13/60 10PCS.
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20639212
Report Number3003442380-2024-31386
Device Sequence Number20675017
Product Code FPA
UDI-Device Identifier05705244008502
UDI-Public05705244008502
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/22/2024
Device Model Number04541600001
Device Lot Number5362256
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/26/2024
01/07/2025
01/21/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date11/25/2024
01/17/2025
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native